A Note on Coherent G-Sheaves.

Mark Roberts

Mathematische Annalen (1986)

  • Volume: 275, page 573-582
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Roberts, Mark. "A Note on Coherent G-Sheaves.." Mathematische Annalen 275 (1986): 573-582. <http://eudml.org/doc/164171>.

author = {Roberts, Mark},
journal = {Mathematische Annalen},
keywords = {coherent analytic sheaves},
language = {eng},
pages = {573-582},
title = {A Note on Coherent G-Sheaves.},
url = {http://eudml.org/doc/164171},
volume = {275},
year = {1986},

AU - Roberts, Mark
TI - A Note on Coherent G-Sheaves.
JO - Mathematische Annalen
PY - 1986
VL - 275
SP - 573
EP - 582
LA - eng
KW - coherent analytic sheaves
UR - http://eudml.org/doc/164171
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.